Erdős, Péter and Soukup, Lajos (2010) No Finite–Infinite Antichain Duality in the Homomorphism Poset of Directed Graphs. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 27 (3). pp. 317-325. ISSN 0167-8094
![]() |
Text
ErdosSoukup-ORDER10.pdf Restricted to Repository staff only Download (336kB) | Request a copy |
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Splitting property; Homomorphism poset of directed graphs; Directed Spare Incomparability Lemma; Constrain satisfaction problem; Antichain duality |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 06 Feb 2014 22:30 |
Last Modified: | 06 Feb 2014 22:30 |
URI: | http://real.mtak.hu/id/eprint/10110 |
Actions (login required)
![]() |
Edit Item |